# SDR HNAA2016042700124

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 66,445 hours, 75,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN NORMAL EMERGENCY LIGHT SWITCH IS INOPERATIVE.  R & R SWITCH USING WIRE DIAGRAM 33-51-00.
